# SDR SWAA2012043003541

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 37,207 hours, 25,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 3952273
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HARD HOLDER TO ENGAGE.  CLEANED HOLDER PER MM.
